# SDR UIEA2017071301218

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,218 hours, 23,608 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW EICAS MESSAGE.  ACCOMPLISHED QRH.   PERFORMED BITE ON THE WINDOW HEAT CONTROLLER, NO FAULTS.  WINDOW HEAT CHECKED NORMAL IAW AMM 30-41-01.
